An Ulam stability result on quasi-<i>b</i>-metric-like spaces
No Thumbnail Available
Date
2016
Journal Title
Journal ISSN
Volume Title
Publisher
Sciendo
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper a class of general type alpha-admissible contraction mappings on quasi-b-metric-like spaces are defined. Existence and uniqueness of fixed points for this class of mappings is discussed and the results are applied to Ulam stability problems. Various consequences of the main results are obtained and illustrative examples are presented.
Description
Alsulami, Hamed Hamdan/0000-0001-5188-2830; ERHAN, INCI M./0000-0001-6042-3695; KARAPINAR, ERDAL/0000-0002-6798-3254; GULYAZ OZYURT, Selma/0000-0002-1876-6560
Keywords
Fixed point, Quasi-b-metric like, alpha-admissible contraction mappings, Ulam-Hyers stability
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
14
Issue
Start Page
1087
End Page
1103